Cold & Flu remedy
You May Also Be Interested In:
cold flu remedy
Each caplet contains: Acetaminophen 500mg, Guaifenesin 200mg, Pseudoephedrine HCl 30mg, and Dextromethorphan HBr 15mg
It is indicated to relieve the symptoms of flu and common cold:
- Fever, minor aches and pains, headache, cough, sorethroat, nasal congestion, helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
Dosages and administrations:
- Adults and children from 12 years and older: take 1 caplet every 6 hours. Do not take more than 6 caplets in 24 hours.
- Children (6-11 years) : 1/2 caplet every 6 hours, not to exceed 3 caplets in 24 hours.
- Children under 6 years: do not use this product
Patients with know hypersensitivity to any of the ingredients of Ameflu Daytime, patients with hepatocellular insufficiency.
Patients who are receiving MAOIs ( see Drug interaction section)
Quality specification: TCCS